# SDR FDEA202304180669

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: A6A70821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN- MAIN DECK CARGO COMPARTMENT RIGHT HAND SEAT TRACK AT STATION 1129/6-0, X =   -8.5" FOUND CROWN WORN OUT.  MAIN DECK CARGO COMPARTMENT RIGHT HAND SEAT TRACK WORN AT STATION 1129/6-0   X = -8.5" REMOVED AND FOUND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 51-21-01-0G AND   SRM 53-00-52-1A FIGURE 101 SHEET 1. SEAT TRACK REPAIR CARRIED OUT AT EXISTINIG SPLICES   STATION 6-0 TO STA 6-100 X = -8.5" IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
